Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Piles treatment, injected with medication, soft lump developed, leaked pus. Treatment for sweet sticky smell?

what causes the sweet sickly smell from my active 70yr old husband?He is not on any medication but is quite a heavy drinker.Recently he had treatment for pyles,where a he was injected in the bottom with a substance,similar to botox which was supposed to last one year.However,after a few weeks a large soft lump developed and burst leaking the liquid,the consultant wasnt concerned.Since then this horrible,cloyee smell has developed.
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Pediatrician 's  Response
Thanx for your query
I can feel your concern
I advise you to a complete blood profile
Check hemoglobin level
Take hematenics and multivitamin
Improve your diet
Take vegetables and fruits
Take meat and fish

take metronidazole and antibiotics after consulting your doctor
Hope it helps
Dr imran
Answered: Fri, 30 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor